# SDR UHLA2014051000351

- Difficulty date: May 10, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 25,304 hours, 15,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR HARD TO ARM AND DISARM.  FOUND STICKY STUFF IN GIRT BAR LOCK AND CLEANED OUT STICKY STUFF, OPS CHECK GOOD IAW AMM 52-11-22.
